# SDR UIEA2023060909622

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,879 hours, 20,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS3
- Part serial: 41427
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP RH SIDE FWD EXTERIOR( REMOVED AND REPLACED EMERGENCY POWER SUPPLY M731 AS PER AMM 33-51-07-002-006. OPS CHECK OK . )
